Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 119, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Nov 30, 2021, 1:06 AM EST. It took effect at Nov 30, 2021, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2021, 1:06 AM EST (06:06 UTC)
- In effect from
- Nov 30, 2021, 10:00 AM EST
- Expired
- Nov 30, 2021, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
441 WHUS71 KAKQ 300606 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 106 AM EST Tue Nov 30 2021 ANZ656-301415- /O.CAN.KAKQ.SC.Y.0118.000000T0000Z-211130T0900Z/ /O.NEW.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 4 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-301415- /O.NEW.KAKQ.SC.Y.0119.211130T1500Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-301415- /O.NEW.KAKQ.SC.Y.0119.211130T1500Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 10 AM this morning to 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-301415- /O.NEW.KAKQ.SC.Y.0119.211130T1500Z-211130T2100Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Rappahannock River from Urbanna to Windmill Point, York River, James River from Jamestown to the James River Bridge and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...From 10 AM this morning to 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-301415- /O.NEW.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Currituck Sound- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt and waves around 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-301415- /O.NEW.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 4 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ658-300900- /O.CON.KAKQ.SC.Y.0118.000000T0000Z-211130T0900Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 106 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...West winds 5 to 10 kt and seas 3 to 5 ft. * WHERE...Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...Until 4 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
505 WHUS71 KAKQ 300901 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 401 AM EST Tue Nov 30 2021 ANZ658-301015- /O.EXP.KAKQ.SC.Y.0118.000000T0000Z-211130T0900Z/ Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ630-631-301715- /O.CON.KAKQ.SC.Y.0119.211130T1500Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-301715- /O.CON.KAKQ.SC.Y.0119.211130T1500Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 10 AM this morning to 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-301715- /O.CON.KAKQ.SC.Y.0119.211130T1500Z-211130T2100Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...York River, James River from Jamestown to the James River Bridge, Rappahannock River from Urbanna to Windmill Point and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...From 10 AM this morning to 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-301715- /O.CON.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Currituck Sound- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-301715- /O.CON.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 401 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
118 WHUS71 KAKQ 301600 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1100 AM EST Tue Nov 30 2021 ANZ630-631-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 1100 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1100 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-302100- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211130T2100Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1100 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...York River, James River from Jamestown to the Hampton Roads Bridge Tunnel, and Rappahannock River from Urbanna to Windmill Point. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-010000- /O.CON.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Currituck Sound- 1100 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20with gusts up to 25 kt kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-010000- /O.CON.KAKQ.SC.Y.0119.211130T1800Z-211201T0000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 1100 AM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal Waters from Cape Charles Light to Virginia-North Carolina border out to 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From 1 PM this afternoon to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
995 WHUS71 KAKQ 301954 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 254 PM EST Tue Nov 30 2021 ANZ635>637-302100- /O.CAN.KAKQ.SC.Y.0119.000000T0000Z-211130T2100Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ630-631-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-010300- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ638-302100- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211130T2100Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...James River from the James River Bridge to the Hampton Roads Bridge Tunnel. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Currituck Sound- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20with gusts up to 25 kt kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 254 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters Fenwick Island to Virginia-North Carolina border out to 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
803 WHUS71 KAKQ 302053 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 353 PM EST Tue Nov 30 2021 ANZ638-010000- /O.EXT.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 353 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt and waves 2 ft expected. * WHERE...James River from the James River Bridge to the Hampton Roads Bridge Tunnel. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630-631-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- 353 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ632-634-010300- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 353 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Currituck Sound- 353 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt and waves 1 to 2 ft expected. * WHERE...Currituck Sound. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ650-652-654-656-010000- /O.CON.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 353 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters Fenwick Island to Virginia-North Carolina border out to 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
760 WHUS71 KAKQ 010000 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 700 PM EST Tue Nov 30 2021 ANZ632-634-010100- /O.CAN.KAKQ.SC.Y.0119.000000T0000Z-211201T0300Z/ Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 700 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds continue to diminish this evening and the advisory has been cancelled. $$ ANZ630-631-633-638-650-652-654-656-010100- /O.EXP.KAKQ.SC.Y.0119.000000T0000Z-211201T0000Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Currituck Sound- James River from James River Bridge to Hampton Roads Bridge- Tunnel- Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm-Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- 700 PM EST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds continue to diminish this evening and the advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 12:48 AM EST, 18 minutes earlier.
Area forecast discussion, Nov 30, 12:48 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1248 AM EST Tue Nov 30 2021
.SYNOPSIS...
Several weak areas of low pressure will track across the northern
states this week while high pressure resides across the south. A
stronger cold front will cross the area early next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As oF 650 PM EST Monday...
Clear skies and light winds have led to a rapid fall in temps
across the area this evening. Knocked a few degrees off of
overnight lows with mid 20s expected for typically cooler rural
locations with upper 20s to low 30s for urban areas and
locations closer to the coast. Some mid level clouds will move
in across the northern half of the area late.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
As of 230 PM EST Monday...
Subsidence behind the departing s/w along with a WSW wind results in
a milder day Tues under pt/mstly sunny skies. Highs in the 50s.
Mstly clr/pt Cly Tue night ahead of the next s/w approaching
from the nw. Lows in the 30s.
The next "clipper" systm moves E-SE across the Gt Lakes region
Wed. Models diverge with their moisture fields. NAM/ECMWF are
farther south and bring a batch of light pcpn across the area
Wed night while the GFS/Canadian keeps most pcpn north of the
local area. The systm then pushes E-NE and away from the region
prior to 12Z Thurs. Current grids favor a drier GFS soln, so
will cont with that trend and limit any PoPs to the nern most
zones Wed night. Temps tricky and will depend on the exact track
of the s/w. Cooler if NAM verifies/warmer if GFS verifies. For
now, will go with highs arnd 50 across the lwr Md ern shore to
lwr 60s across the south. Lows Wed night upr 30s-mid 40s.
Subsidence and W-SW wind behind this systm results in another
pt- mstly sunny day Thurs long with above normal temps. Highs in
the 60s.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 230 PM EST Monday...
Another dry front crosses the area Fri. Mild ahead of it with lows
Thurs night in the 40s and highs Fri 65-70 except arnd 60
across the ern shore. High pres returns Sat. Highs mid 50s-mid
60s. Colder air filters south as a Canadian high builds into the
area Sat /Sun. Lows Sat night in the 30s to near 40 se. Highs
Sun mid 40s north to mid 50s south.
Signs of a potential pattern change early next week as some models
are trying to tap srn stream moisture ahead of another cold
front Mon. Confidence not real high that this occurs as the
latest ECMWF maintains a strong nrn stream.
Timing wise for any pcpn to occur would be Sun night into Mon
morning. Will carry low chc PoPs for now. Mainly liquid across
AKQ land with any wintry pcpn confined to the mts. Lows Sun
night mid 30s-lwr 40s. Highs Mon arnd 50 far north to arnd 60
far se.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
As of 150 AM EST Tuesday...
VFR conditions will prevail through the period. Light and
variable winds this morning increase to SW 10-15 kt with gusts
20-25 kt by late morning into the early afternoon. SCT-BKN mid
level cloud deck AOA 15kft AGL across the northern terminals
this morning through early afternoon. Generally SCT or less for
the southern terminals. Clearing out once again this evening.
Outlook:
More mid to high clouds with another weak system crossing north
of the area on Wednesday, with the slight chance for a sprinkle
or two north of KRIC Wed night. Otherwise, continued mainly
dry/VFR conditions expected through the week. Next chance of
widespread precipitation comes ahead of the next cold front
late Sun into Mon.
&&
.MARINE...
As of 300 PM EST Monday...
The cold front that crossed the waters earlier this morning is
now located well offshore and high pressure is building into the
region. N to NW winds will slowly continue to diminish as we
head through this evening and any lingering SCAs will come down
by tonight. Seas are lingering around 5 to 7 feet across the
southern coastal waters and 3 to 5 feet north, but seas will
gradually subside through this evening, falling below 5 feet at
all locations later tonight. Waves in the Bay are around 2 to 4
feet and are expected to subside to around 2 feet tonight.
S-SW winds prevail tomorrow and are expected to briefly increase
to around 15 to 20 knots (15 to 25 knots coastal waters) late
tomorrow morning into tomorrow afternoon. Additional SCAs will
likely be needed for at least the Chesapeake Bay and coastal
waters. A SCA may also be needed for the rivers. Will hold off
on any additional headlines until the current round expires
later this evening. Winds diminish late Tuesday afternoon into
Tuesday evening. Flow becomes S-SSE later Wed/Wed night ahead
of the next dry cold front. SCAs may be needed again for at
least a portion of the waters on Thursday as SW winds increase
ahead of another cold front.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EST early this morning for
ANZ656-658.
&&
SYNOPSIS...MPR
NEAR TERM...RHR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MAM/RHR
MARINE...AJB/MAMHazardous weather outlook, Nov 29, 7:56 PM EST, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 756 PM EST Mon Nov 29 2021 NCZ012>017-030>032-102-010100- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 756 PM EST Mon Nov 29 2021 ...INCREASED FIRE DANGER IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. ...INCREASED FIRE DANGER FROM 10 AM UNTIL 7 PM TUESDAY EVENING FOR NORTHEAST NORTH CAROLINA... .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 29, 7:48 PM EST, 5 hours 18 minutes before
Special Weather Statement National Weather Service Wakefield VA 748 PM EST Mon Nov 29 2021 NCZ012>017-030>032-300915- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans- Including the cities of Margarettsville, Ahoskie, Corapeake, Elizabeth City, Horseshoe, Lilly, Sharon, Knotts Island, Quitsna, Edenhouse, Merry Hill, Midway, Windsor, Cape Colony, Edenton, Hancock, Macedonia, Mavaton, Saint Johns, Valhalla, Jacocks, and Woodville 748 PM EST Mon Nov 29 2021 ...INCREASED FIRE DANGER ACROSS NORTHEAST NORTH CAROLINA TUESDAY... Southwest winds of 15 to 20 mph with gusts around 25 mph and minimum relative humidity values between 25 and 30 percent will result in an increased fire danger over northeast North Carolina Tuesday. The state of North Carolina has issued a state wide burn ban. Thus, outdoor burning is prohibited.
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.